# SDR UALA2012013000580

- Difficulty date: January 28, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,643 hours, 14,114 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHTS BY WINDOW EXIT LEFT SIDE 19A-B FLASH ON & OFF.  CHECKED EEL FAULT.  COULD NOT REPRODUCE, OK DURING GROUND CHECK.
